# SDR RAIA00312320

- Difficulty date: December 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145
- Aircraft time: 9,876 hours, 9,663 cycles
- System (JASC): 3080 · Ice Detection
- Part: Bulb
- Part number: CM6180
- Condition: Inoperative
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL- WING ANTI-ICE INOP INDICATION.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB.
